Browse Title Index

Issue Title
Vol 2, No 2 (2010) A Better EFGM-FEM Direct Coupling Method Abstract   PDF
Yujing Gao, Dehua Wang
Vol 4, No 3 (2012) A Class of Alternative Estimators in Probability Proportional to Size Sampling with Replacement for Multiple Characteristics Abstract   PDF
Ekaette I. Enang, Godwin N. Amahia
Vol 4, No 2 (2012) A Class of Cayley Digraph Structures Induced by Groups Abstract   PDF
Anil Kumar V., Parameswaran Ashok Nair
Vol 4, No 3 (2012) A Class of Dilation Integral Equations Abstract   PDF
J. C. S. de Miranda, A. P. Franco Filho
Vol 4, No 2 (2012) A Class of Double Coset Cayley Digraphs Induced by Quasigroups Abstract   PDF
Anil Kumar V., Shyama M. P.
Vol 2, No 4 (2010) A Combinatorial Search Technique for Constructing Optimal Designs for Biased Models Abstract   PDF
Akpan S. S., Udoh M. E, Nduka E. C.
Vol 2, No 2 (2010) A Comparison of Correlation Coefficients via a Three-Step Bootstrap Approach Abstract   PDF
Tahani Maturi, Anga Elsayigh
Vol 6, No 4 (2014) A Comparison of the Optimal Classification Rule and Maximum Likelihood Rule for Binary Variables Abstract   PDF
I. Egbo, S. I. Onyeagu, D. D. Ekezie, Uzoma Peter O.
Vol 5, No 1 (2013) A Complete Geometric Representation of Four-Player Weighted Voting Systems Abstract   PDF
Zhengjia Jiang
Vol 1, No 2 (2009) A Constant on a Uniform Bound of a Combinatorial Central Limit Theorem Abstract   PDF
Kritsana Neammanee, Petcharat Rattanawong
Vol 5, No 2 (2013) A Constrained Investment Policy for Defined -- Contribution Pension Fund Management Abstract   PDF
Godswill U. Achi, Okafor J. U.
Vol 3, No 2 (2011) A Decomposition for the Low Dimensional Cohomology of Semidirect Product of Topological Groups Abstract   PDF
H. Sahleh
Vol 2, No 3 (2010) A Delay-dependent Condition for the Exponential Stability of Switched Linear Systems with Time-varying Delay Abstract   PDF
Kreangkri Ratchagit
Vol 2, No 3 (2010) A Discontinuous Sturm-Liouville Operator With Indefinite Weight Abstract   PDF
Qiuxia Yang, Wanyi Wang
Vol 3, No 3 (2011) A Feasible Region Contraction Algorithm (Frca) for Solving Linear Programming Problems Abstract   PDF
E. O. Effanga, I. O. Isaac
Vol 2, No 3 (2010) A Generalized Mixed Variational Inclusion Involving (H(·, ·), ?)-Monotone Operators in Banach Spaces Abstract   PDF
Zhenhui Xu, Zhongbao Wang
Vol 4, No 2 (2012) A Generalized Version of the Earle-Hamilton Fixed Point Theorem for the Hilbert Ball Abstract   PDF
David Shoikhet
Vol 3, No 3 (2011) A High-order Implicit Difference Method for the One-dimensional Convection Diffusion Equation Abstract   PDF
Hua Huang, Suzhen Huang
Vol 4, No 1 (2012) A Limit Theorem for Random Allocations Abstract   PDF
Istvan Fazekas, Jozsef Turi
Vol 6, No 1 (2014) A Mathematical Note on All-Productive, All-Engaging and Related Systems Abstract   PDF
Giorgio Giorgi
Vol 5, No 1 (2013) A Method for Restoring the Uniqueness of Temperature and Its Application to the Malthus-Verhulst Equation with a Stochastic Term Abstract   PDF
Yu. V. Bibik
Vol 4, No 1 (2012) A Method for Solving Legendre's Conjecture Abstract   PDF
Hashem Sazegar
Vol 5, No 3 (2013) A Method to Construct Sets of Commuting Matrices Abstract   PDF
Edgar Pereira, Cecilia Rosa
Vol 6, No 1 (2014) A Minimal Pair of Turing Degrees Abstract   PDF
Patrizio Cintioli
Vol 2, No 1 (2010) A Model to Study Effect of Rapid Buffers and Na+ on Ca2+ Oscillations in Neuron Cell Abstract   PDF
Vikas Tewari, Shivendra Tewari, K. R. Pardasani
Vol 5, No 4 (2013) A NBEM for the Time-Dependent Anisotropic Problem in an Exterior Elliptic Domain Abstract   PDF
Qing Chen, Dan Feng, Baoqing Liu, Qikui Du
Vol 6, No 4 (2014) A Necessary and Sufficient Condition for Pseudo-symmetric Positive Solutions of Boundary Value Problems Abstract   PDF
Yan Luo
Vol 4, No 5 (2012) A New Characterization of Commutative Strongly $\Pi$-Regular Rings Abstract   PDF
Anta Niane Gueye, Cheikh Thiecoumba Gueye, Mamadou Sanghare
Vol 2, No 3 (2010) A New Circular Distribution and Its Application to Wind Data Abstract   PDF
Xu Qin, She J Zhang, Dong X Yan
Vol 6, No 3 (2014) A New Hybrid Estimator for the Generalized Weibull Family Distribution Abstract   PDF
Hesham M. Riad, Ahmed M. Hashish
Vol 7, No 1 (2015) A New Hybrid in the Nonlinear Part of Adomian Decomposition Method for Initial Value Problem of Ordinary Differential Equation Abstract   PDF
Adeyeye F. J., Igobi D. K., Ibijola E. A.
Vol 2, No 2 (2010) A Non-PSLQ route to BBP-type formulas Abstract   PDF
Kunle Adegoke
Vol 4, No 6 (2012) A Note on Exact Solutions of Coupled (2+1)-dimensional Nonlinear Systems of Schr{\" o}dinger Equations Abstract   PDF
Zaiyun Zhang, Yingqing Song
Vol 2, No 3 (2010) A Note on the $_{2}F_{1}$ Hypergeometric Function Abstract   PDF
Armen Bagdasaryan
Vol 4, No 2 (2012) A Novel Analytical Approach to Superconductivity in Single-Walled Carbon Nanotubes Using the Green's Function: A Mathematical Study Abstract   PDF
Alireza Heidari, Abolhasan Nabatchian, Mehran Godarzvand Chegini, Mehrnoosh Zeinalkhani, Mohammadali Ghorbani
Vol 4, No 2 (2012) A Posteriori Error Estimates of Residual Type for Second Order Quasi-Linear Elliptic PDEs Abstract   PDF
Khamron Mekchay, Araya Wiwatwanich
Vol 7, No 2 (2015): e-Version First A Regularized Newton Method with Correction for Unconstrained Nonconvex Optimization Abstract   PDF
Heng Wang, Mei Qin
Vol 1, No 2 (2009) A Reliability Simulation of Warm-fund and Redundancy Repairable System Abstract   PDF
Shouzhu Wang, Xianyun Meng, Yuanyuan Li, Tianchong Zhou
Vol 4, No 4 (2012) A Rough Analytic Relation on Partial Differential Equations Abstract   PDF
Tsuyoshi Kato, Satoshi Tsujimoto
Vol 4, No 4 (2012) A Seasonal Box-Jenkins Model for Nigerian Inflation Rate Series Abstract   PDF
Ette HARRISON Etuk, Stella Asuquo Attoe, Isaac Didi Essi
Vol 4, No 5 (2012) A Simple Derivation of Newton-Cotes Formulas with Realistic Errors Abstract   PDF
Mario M. Graca
Vol 2, No 2 (2010) A Simple Proof of Silver's Theorem Abstract   PDF
Pimpen Vejjajiva, Athipat Thamrongthanyalak
Vol 3, No 1 (2011) A Simple World Model Appropriate to the Geometric Theory of Fields Abstract   PDF
Ulrich E. Bruchholz
Vol 3, No 1 (2011) A Single Queue with Mutually Replacing m Servers Abstract   PDF
Kailash C. Madan
Vol 4, No 1 (2012) A Stochastic Model for Reserve Inventory Between Machines in Abstract   PDF
R. Babu Krishnaraj, K. Ramasamy
Vol 5, No 4 (2013) A Two-Layered Suspension Blood Flow Through a Composite Stenosis Abstract   PDF
Alana Rowena Sankar, Sreedhara Rao Gunakala, Donna M. G. Comissiong
Vol 2, No 2 (2010) A Two-phase Iterative Algorithm for Improved Approximation by Szasz Operator Using Statistical Perspectives Abstract   PDF
Ashok Sahai, Robin Antoine, Peter S. Chami
Vol 4, No 2 (2012) A Variable Transformation Method for Stabilizing Abstract Delay Systems on Banach Lattices Abstract   PDF
Tomoaki Hashimoto
Vol 3, No 3 (2011) Absolute and Relative Error Control in Composite Interpolatory Quadrature: the CIRQUE Algorithm Abstract   PDF
Justin Steven Prentice
Vol 1, No 2 (2009) Accounting Information Systems Genetic Algorithms for All-Optical Shared Fiber-Delay-Line Packet Switches Abstract   PDF
Soung Yue Liew, Edward Sek Khin Wong
Vol 7, No 1 (2015) Accurate Approximations for the Complex Error Function with Small Imaginary Argument Abstract   PDF
S. M. Abrarov, B. M. Quine
Vol 5, No 1 (2013) Adjoint n-point Boundary Value Problem for the Linear Differential Equation and Green's Function Abstract   PDF
Kazbek A. Khasseinov
Vol 6, No 2 (2014) Agmon--Kolmogorov Inequalities on $\ell^2(\Bbb Z^d)$ Abstract   PDF
Arman Sahovic
Vol 6, No 3 (2014) Alternative Ratio Estimator of Population Mean in Simple Random Sampling Abstract   PDF
Ekaette Inyang Enang, Victoria Matthew Akpan, Emmanuel John Ekpenyong
Vol 3, No 2 (2011) An Algorithm for Constructing a D-Optimal 2^K Factorial Design for Linear Model Containing Main Effects and One-Two Factor Interaction Abstract   PDF
Effanga Okon Effanga, Christian Elendu Onwukwe
Vol 1, No 2 (2009) An Analytic Soluion of Fingering Phoenomenon Arising in Fluid Flow through Porous Media by Using Techniques of Calculus of Variation and Similarity Theory Abstract   PDF
Bani Mukherjee, Pinki Shome
Vol 3, No 2 (2011) An Application of Pontryagin's Maximum Principle in a Linear Quadratic Dfferential Game Abstract   PDF
Marzieh Khakestari, Mohamed Suleiman
Vol 2, No 4 (2010) An Efficient Polynomial Approximation to the Normal Distribution Function and Its Inverse Function Abstract   PDF
Winston A. Richards, Robin s, Ashok Sahai, M. Raghunadh Acharya
Vol 4, No 4 (2012) An Efficient Two-step Iterative Method for Solving System of Nonlinear Equations Abstract   PDF
Vol 5, No 3 (2013) An Extension of the Hadamard-Type Inequality for a Convex Function Defined on Modulus of Complex Integral Functions Abstract   PDF
Md Mainul Islam, A.N.M. Rezaul Karim
Vol 1, No 1 (2009) An Improved Graph Method for Linear Goal Programming Abstract   PDF
Xisheng Yu, Chuanyi Luo
Vol 1, No 2 (2009) An Improvement of a Non-uniform Concentration Inequality for Randomized Orthogonal Array Sampling Designs Abstract   PDF
Kittipong Laipaporn, Kritsada Sungkamongkol
Vol 4, No 5 (2012) An Input-Output Pollution Control Model and Product Selection Abstract   PDF
Aniekan Ebiefung, Idongesit Isaac
Vol 3, No 4 (2011) An M[X]/G/1 Queue with Bernoulli Schedule General Vacation Times, General Extended Vacations, Random Breakdowns, General Delay Times for Repairs to Start and General Repair Times Abstract   PDF
Rehab Khalaf, Kailash C. Madan, Cormac A. Lukas
Vol 4, No 1 (2012) Analysis and Design of Affine and Hill Cipher Abstract   PDF
Mozhgan Mokhtari, Hassan Naraghi
Vol 2, No 4 (2010) Analysis and Simulations of Dynamic Models of Hepatitis B Virus Abstract   PDF
Xisong Dong, Cong Wang, Gang Xiong
Vol 5, No 4 (2013) Analysis of a Coupled Darcy Multiple Scale Flow Model Under Geometric Perturbations of the Interface Abstract   PDF
Fernando Alberto Morales
Vol 1, No 1 (2009) Analysis of a Multigrid Algorithm for Mortar Element Method Abstract   PDF
Jianxin Dai
Vol 4, No 3 (2012) Analysis of Algebraic Immunity for Balanced Boolean Function On 4-Variable Abstract   PDF
Hongli Liu
Vol 4, No 6 (2012) Analysis of the Penney-Ante Game Using Difference Equations: Development of an Optimal and a Mixed-Strategies Protocol Abstract   PDF
Carl Barratt, Pauline M. Schwartz
Vol 1, No 2 (2009) Analysis on the Risk Alarming of Futures Abstract   PDF
Liping Wang, Runyu Han, Tianjiao Liu, Shubing Chen
Vol 1, No 1 (2009) Analyzing Plane-plate Bending with EFGM Abstract   PDF
Yajing Zhang, Maohui Xia, Yun Zhai
Vol 4, No 6 (2012) Anisotropic Fractional Maximal Operator in Anisotropic Generalized Morrey Spaces Abstract   PDF
M. S. Dzhabrailov, S. Z. Khaligova
Vol 3, No 1 (2011) Anti-periodic Solutions of Impulsive Cohen-Grossberg SICNNs on Time Scales Abstract   PDF
Meng Hu, Lili Wang, Lili Wang
Vol 1, No 2 (2009) Application of Coordinate Resistance Functions on Predicting of Critical Impact Energy of Projectile for Perforation Phenomenon on Concrete Structure Abstract   PDF
Ahmad Mujahid Ahmad Zaidi
Vol 6, No 2 (2014) Application of Generalized Fractional Integral Operators to Certain Class of Multivalent Prestarlike Functions Defined by the Generalized Operator $L_p^{\lambda} (a,c)$ Abstract   PDF
Jamal M. Shenan, Ghazi S. Khammash, Azmy S. Qearqez
Vol 2, No 1 (2010) Application of Meshless Natural Neighbour Petrov-Galerkin Method in Temperature Field Abstract   PDF
Dongmei Li, Maohui Xia, Yu Chen, Zitao Xu
Vol 4, No 3 (2012) Application of Methods of Computer Algebra for Doing Physical Sums Abstract   PDF
Ivan A. Mulenko, Alla N. Zhorova, Yurij A. Vyzhol, Alexander L. Khomkin, Andrej I. Onishchenko
Vol 2, No 1 (2010) Application of Radial Point Interpolation Method to Temperature Field Abstract   PDF
Yu Chen, Maohui Xia, Dehua Wang, Dongmei Li
Vol 2, No 1 (2010) Applications of Maximal Network Flow Problems in Transportation and Assignment Problems Abstract   PDF
Vinai K. Singh, Indu Kala Tripathi, Nimisha Nimisha
Vol 2, No 3 (2010) Approximate Similarity Reduction for the Nonlinear K(n, 1) Equation with Weak Damping via Symmetry Perturbation and Direct Method Abstract   PDF
Rui Zhang, Lizi Lin
Vol 6, No 1 (2014) Attack on ``Strong Diffie-Hellman-DSA KE" and Improvement Abstract   PDF
Demba Sow, Mamadou Ghouraissiou Camara, Djiby Sow
Vol 2, No 1 (2010) Augmented Lyapunov Method for BIBO Stabilization of Discrete System Abstract   PDF
Zixin Liu, Shu Lv, Shouming Zhong
Vol 6, No 4 (2014) Backward Ornstein-Uhlenbeck Transition Operators and Mild Solutions of Non-Autonomous Hamilton-Jacobi Equations in Banach Spaces Abstract   PDF
Rafael Serrano
Vol 4, No 4 (2012) Balking and Re-service in a Vacation Queue with Batch Arrival and Two Types of Heterogeneous Service Abstract   PDF
MONITA BARUAH, Kailash C. Madan, Tillal Eldabi
Vol 3, No 1 (2011) Bayes Statistics for Mixed Erlang-models Abstract   PDF
Erhard Karl Kremer
Vol 1, No 2 (2009) Bioeconomic Modelling: An Application to the North-East- Atlantic Cod Fishery Abstract   PDF
Tapan Kumar Kar
Vol 2, No 2 (2010) Blow up Property of the Solution for Quasi Linear Parabolic Equations and Its Application Abstract   PDF
Zhongwei Zha
Vol 3, No 1 (2011) Blowing up Solution of Initial-Boundary Value Problem for a Kind of Nonlinear Evolution Equations Abstract   PDF
Zhongwei Zha
Vol 3, No 3 (2011) Bootstrap Confidence Intervals for the Estimation of Average Treatment Effect on Propensity Score Abstract   PDF
Xia Peng, Zi'ou Feng
Vol 4, No 3 (2012) Boundedness and Asymptotic Behaviour of Solutions of a Second Order Nonlinear Differential Equation Abstract   PDF
Maher Nazmi Qarawani
Vol 7, No 1 (2015) Bounds for the Perron Root of Irreducible Nonnegative Matrices Abstract   PDF
Ping Liao
Vol 4, No 3 (2012) Bounds in Poisson Approximation for Random Sums of Bernoulli Random Variables Abstract   PDF
Sasithorn Kongudomthrap, Nattakarn Chaidee
Vol 4, No 1 (2012) Bounds on Normal Approximation on a Half Plane in Multidimension Abstract   PDF
D. Thongtha, K. Neammanee
Vol 4, No 3 (2012) Certain Flowers of Continued Fractions --In the Garden of Generalized Lambert Series Abstract   PDF
Pankaj Srivastava, Mohan Rudravarapu
Vol 3, No 4 (2011) Certain Results and Tables Relating to QSS-1 with Multiple RGS Plan as Reference Plan Abstract   PDF
V. Kaviyarasu, K. K. Suresh
Vol 3, No 2 (2011) Chaotic Tape Graphs Abstract   PDF
M. El-Ghoul, H. El-Zohny, M. M. Khalil
Vol 1, No 2 (2009) Characteristic Ratio and Its Properties Abstract   PDF
Lijuan Chen, Mingzhu Li
Vol 2, No 3 (2010) Characterization of an intra-regular left almost semigroups by thier fuzzy ideals Abstract   PDF
Madad Khan, Tauseef Asif
Vol 2, No 3 (2010) Characterizations of Semigroups by Their Anti Fuzzy Ideals Abstract   PDF
Madad Khan, Tauseef Asif
1 - 100 of 451 Items 1 2 3 4 5 > >> 

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.


doaj_logo_new_120 proquest_logo_120images_120.